# SDR NACA2019070800036

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 887 STR 18R DAMAGED. STRINGER CLIP REPLACED WITH NEW SERVICEABLE STRINGER CLIP IAW SRM REV 118 CH 51-40-02 PAR 7D.
